# SDR HALA9900248

- Difficulty date: November 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg Lock Sensor
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HNL - FLT 361 - CHECK NOSE GEAR DOWN LATCH AND INDICATION SYSTEM.  GREEN NOSE GEAR DOWN LIGHT SLOW TO ACTIVATE THEN INTERMITTENT WITH GEAR WARNING HORN.  FOUND BROKEN WIRES ON NLG LOCK SENSOR.  REPLACED LOCK SENSOR.  PROXIMITY CONTROL BOX BITE CHECK GOOD.  (X)
